# SDR MWEA010198

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995780917
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM E&E COMPARTMENT, FLOOR ABOVE SNAPS SHARPLY WHEN FLOOR ABOVE IS WALKED ON, AT AIRCRAFT AND APPROXIMATELY FS 200.  LOCATED AND INSTALLED NEW PANEL.
